# SDR U2RA2022051900008

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A300*
- Aircraft serial: 1016
- Aircraft time: 49,070 hours, 9,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146220
- Part serial: 137889
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING TEST FAILED FOR DOOR 4 RIGHT. - REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) AT DOOR 4 RIGHT IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-38
